Betaine cerebral edema

I would like to try betaine but I have seen cerebral edema with loss of vision as a side effect. I am scared. Am I right to be worried?

1 Like

I only tried Betaine aka TMG briefly. Losing vision sounds like a rare side effect.

Good point it should help you take on water, maybe even in the brain. It depends on the cause of the creberal edema, it is well defined then maybe it is okay. Due to the seriousness of the complication riska could outweight benefits. Definitely speak to your neurologist or treating doctor

Discuss with doctor. Many medications such as Benadryl, our AP’s, and many others have potentially severe side effects, but the risks are low, it depends on what the probability of that actually happening is.

Not being a trained medical professional or a pharmacist I have no clue. This sounds like a great question to ask a medical professional.

1 Like